# SDR DXTA200601325

- Difficulty date: March 30, 2006
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N611QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605548
- Aircraft time: 1,081 hours, 869 cycles
- Engine: Pwa PW545A
- System (JASC): 7931 · Engine Oil Pressure
- Part: Engine
- Part number: 30J262201
- Part serial: PCEDD0105
- Condition: Low Pressure
- Location: Engine Oil Sys
- Part time: 1,081 hours, 869 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AT CLIMB-OUT POWER DETENT, LT LOW OIL PRESSURE ANNUNCIATER ILLUMINATED.  LOW PRESSURE WAS VERIFIED ON TAPE, DIGITS WERE RED AND PRESSURE WAS ZERO.  REDUCED POWER AND PRESSURE REMAINED ZERO FOR ABOUT 10 SEC THEN RETURNED TO NOMAL.  POST FLIGHT INSPECTION FOUND SIGHT GLASS INDICATED OIL WAS EMPTY, VERIFIED OIL LEVEL WAS DETERMINED TO BE 2 QTS LOW BY MECHANIC.  SERVICED OIL IAW CE560XLS MM 12-10-00.  INSPECTED COWLS, EXHAUST DUCT AND ENGINE, FOUND TO BE CLEAN WITH NO RESIDUAL OIL.  BAGGED LINES AND RAN ENGINE AT 85 PERCENT FOR 20 MINUTES.  NO OIL LEAKS FOUND, OIL LEVELS ARE STILL GOOD, NO OTHER DEFECTS NOTED.
